# SDR DHL2004873505

- Difficulty date: November 1, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER OUTBOARD WING L/E FORMER CRACKED 0.500 AT XFS 885.000.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  PERFORMED STOP DRILL ON CRACK END IAW SRM 57-2-0 PG 8.  FABRICATED ANGLE DOUBLER (ALCLAD 2024-T3 0.032) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED ANGLE DOUBLER AND AREA IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
